Publication Type:

Journal Article

Source:

Proceedings of the Jangjeon Mathematical Society, Volume 15, Number 4, p.447-453 (2012)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84879518695&partnerID=40&md5=393550b46e12d6e0466966ba4e8352cf

Abstract:

We show that the radical and nilradical bundles are characteristic ideal bundles of a Lie algebra bundle. Further a Lie algebra bundle is semisimple if and only if its derivation algebra bundle is semisimple.

Notes:

cited By (since 1996)0

Cite this Research Publication

B. Sa Kiranagi, Prema, Gb, and Ranjitha, Ka, “On the radical bundle of a Lie algebra bundle”, Proceedings of the Jangjeon Mathematical Society, vol. 15, pp. 447-453, 2012.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS